# SDR C2XA97IA331

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69901
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 379
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: S53975005203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LOWER FUSELAGE FAIRING LEFT SIDE FRAME 27, UPPER INTERCOSTAL ATTACHMENT ANGLE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ATTACHMENT ANGLE IAW ATR-72 SRM 51-25-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
